# SDR USAA920080705

- Difficulty date: March 24, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 60,575 hours, 41,445 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638427
- Part serial: 3283
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C4 CHECK - LEFT ELEVATOR TRIM TAB HINGE CUT OUT CRACKED AND DELAMINATED.  REPLACED LEFT ELEVATOR TRIM TAB IAW B737 AMM 27-31-00.
